# SDR CA010507022

- Difficulty date: April 28, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 952 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Holder
- Part number: 9789601090
- Condition: Worn
- Location: Generator
- Part time: 105 hours, 55 cycles
- Component: Generator, Pilats, 5243212158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, THE BRUSH ASSEMBLY WASREMOVED TO VERIFY THE CONDITION. THE BRUSH ASSEMBLY WAS WORN EXCESSIVELY, AND HAS BEEN REPLACED.
